# SDR CALA2025122212301

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46002
- Condition: Deformed
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SPOILER HAS A PUNCTURE ON LWR SURFACE.   CLEANED, PREPPED, AND PERFORMED A PERMANENT REPAIR AND APPLIED PAINT ON NR 7 SPOILER ON LOWER SURFACE IAW SRM-57-70-01-1A-1, SRM-57 -70-01-2R-2, SRM 57-10-01-2R-2, AMM-51-21-99-300-802, AMM-51-21-41-370-803, AND AMM-51-21-99-300-801.
